Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 6

All articles in this issue are freely accessible.

On the regularity of products and intersections of complete intersections
Marc Chardin, Nguyen Cong Minh and Ngo Viet Trung.
Proc. Amer. Math. Soc. 135 (2007), 1597-1606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286067
Polynomial recurrences and cyclic resultants
Christopher J. Hillar and Lionel Levine.
Proc. Amer. Math. Soc. 135 (2007), 1607-1618
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286068
Solutions to arithmetic convolution equations
Helge Glöckner, Lutz G. Lucht and Stefan Porubsky.
Proc. Amer. Math. Soc. 135 (2007), 1619-1629
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286069
On a class of coherent regular rings
Christel Rotthaus and Liana M. Sega.
Proc. Amer. Math. Soc. 135 (2007), 1631-1640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286070
Absolutely indecomposable modules
Rüdiger Göbel and Saharon Shelah.
Proc. Amer. Math. Soc. 135 (2007), 1641-1649
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286071
On Curtis’ theorem about finite octonionic loops
Paul Boddington and Dmitriy Rumynin.
Proc. Amer. Math. Soc. 135 (2007), 1651-1657
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286072
The universal central extension of the three-point $\mathfrak{sl}_{2}$ loop algebra
Georgia Benkart and Paul Terwilliger.
Proc. Amer. Math. Soc. 135 (2007), 1659-1668
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286073
A structure theorem for quasi-Hopf comodule algebras
Florin Panaite and Freddy Van Oystaeyen.
Proc. Amer. Math. Soc. 135 (2007), 1669-1677
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286074
Artinian Hopf algebras are finite dimensional
Chia-Hsin Liu and James J. Zhang.
Proc. Amer. Math. Soc. 135 (2007), 1679-1680
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286075
Volume of truncated fundamental domains
Henry H. Kim and Lin Weng.
Proc. Amer. Math. Soc. 135 (2007), 1681-1688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286076
The convex envelope is the solution of a nonlinear obstacle problem
Adam M. Oberman.
Proc. Amer. Math. Soc. 135 (2007), 1689-1694
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286077
Algebraic reflexivity of linear transformations
Jiankui Li and Zhidong Pan.
Proc. Amer. Math. Soc. 135 (2007), 1695-1699
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286078
Weyl type theorems and hypercyclic operators II
Xiaohong Cao.
Proc. Amer. Math. Soc. 135 (2007), 1701-1708
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286079
Subsequences of the Haar basis consisting of full levels in $H_p$ for $0 < p < ∞$
K. Smela.
Proc. Amer. Math. Soc. 135 (2007), 1709-1716
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286080
Maximal smoothness for solutions to equilibrium equations in 2D nonlinear elasticity
Xiaodong Yan.
Proc. Amer. Math. Soc. 135 (2007), 1717-1724
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286081
Middle points, medians and inner products
Carlos Benítez and Diego Yáñez.
Proc. Amer. Math. Soc. 135 (2007), 1725-1734
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286082
Restrictions of bounded linear operators: Closed range
Bruce A. Barnes.
Proc. Amer. Math. Soc. 135 (2007), 1735-1740
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286083
Chaos for power series of backward shift operators
Félix Martínez-Giménez.
Proc. Amer. Math. Soc. 135 (2007), 1741-1752
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286084
Symmetry of solutions to semilinear elliptic equations via Morse index
Filomena Pacella and Tobias Weth.
Proc. Amer. Math. Soc. 135 (2007), 1753-1762
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286085
Operators that admit a moment sequence, II
B. Chevreau, I. B. Jung, E. Ko and C. Pearcy.
Proc. Amer. Math. Soc. 135 (2007), 1763-1767
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286086
Extension of polynomials and John’s theorem for symmetric tensor products
Daniel Carando and Verónica Dimant.
Proc. Amer. Math. Soc. 135 (2007), 1769-1773
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286087
Holes in the spectrum of functions generating affine systems
Jean-Pierre Gabardo and Yun-Zhang Li.
Proc. Amer. Math. Soc. 135 (2007), 1775-1784
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286088
The Schrödinger equation with a moving point interaction in three dimensions
Andrea Posilicano.
Proc. Amer. Math. Soc. 135 (2007), 1785-1793
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286089
Infinite dimensional universal subspaces generated by Blaschke products
Raymond Mortini.
Proc. Amer. Math. Soc. 135 (2007), 1795-1801
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286090
Solutions globales de certaines équations de Fuchs non linéaires dans les espaces de Gevrey
Faiza Derrab.
Proc. Amer. Math. Soc. 135 (2007), 1803-1815
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286091
Inverse scattering transform for the Toda hierarchy with quasi-periodic background
Iryna Egorova, Johanna Michor and Gerald Teschl.
Proc. Amer. Math. Soc. 135 (2007), 1817-1827
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286092
Regularity criterion via the pressure on weak solutions to the 3D Navier-Stokes equations
Chen Qionglei and Zhang Zhifei.
Proc. Amer. Math. Soc. 135 (2007), 1829-1837
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286093
Minimal rank and reflexivity of operator spaces
Roy Meshulam and Peter Semrl.
Proc. Amer. Math. Soc. 135 (2007), 1839-1842
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286094
Existence of strong travelling wave profiles to $2×2$ systems of viscous conservation laws
Tong Yang, Mei Zhang and Changjiang Zhu.
Proc. Amer. Math. Soc. 135 (2007), 1843-1849
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286095
Upper bounds for the volume and diameter of $m$-dimensional sections of convex bodies
Jesús Bastero.
Proc. Amer. Math. Soc. 135 (2007), 1851-1859
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286096
On the Rolewicz theorem for evolution operators
K. V. Storozhuk.
Proc. Amer. Math. Soc. 135 (2007), 1861-1863
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286097
Hankel operators with unbounded symbols
P. Ahern and E. H. Youssfi.
Proc. Amer. Math. Soc. 135 (2007), 1865-1873
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286098
A note on a problem by Ricceri on the Ambrosetti-Rabinowitz condition
Giovanni Anello.
Proc. Amer. Math. Soc. 135 (2007), 1875-1879
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286099
Lack of uniformly exponential stabilization for isometric $C_{0}$-semigroups under compact perturbation of the generators in Banach spaces
Faming Guo, Ke Guo and Chaolun Zhang.
Proc. Amer. Math. Soc. 135 (2007), 1881-1887
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286100
Finite heat kernel expansions on the real line
Plamen Iliev.
Proc. Amer. Math. Soc. 135 (2007), 1889-1894
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286101
More limit cycles than expected in Liénard equations
Freddy Dumortier, Daniel Panazzolo and Robert Roussarie.
Proc. Amer. Math. Soc. 135 (2007), 1895-1904
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286102
Restriction for flat surfaces of revolution in $\mathbf R^{3}$
A. Carbery, C. Kenig and S. Ziesler.
Proc. Amer. Math. Soc. 135 (2007), 1905-1914
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286103
Dynamic approach to a stochastic domination: The FKG and Brascamp-Lieb inequalities
Tadahisa Funaki and Kou Toukairin.
Proc. Amer. Math. Soc. 135 (2007), 1915-1922
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286104
The manifolds with nonnegative Ricci curvature and collapsing volume
Huashui Zhan.
Proc. Amer. Math. Soc. 135 (2007), 1923-1927
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286105
Model theory of partial differential fields: From commuting to noncommuting derivations
Michael F. Singer.
Proc. Amer. Math. Soc. 135 (2007), 1929-1934
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286106
On exceedances of record and order statistics
I. G. Bairamov and M. K. Khan.
Proc. Amer. Math. Soc. 135 (2007), 1935-1945
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286107
A short proof of Bing’s characterization of $S^{3}$
Yo'av Rieck.
Proc. Amer. Math. Soc. 135 (2007), 1947-1948
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2286108
American Mathematical Society